Publications
[2012-15] Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the .
Eigenfunctions and fundamental solutions of the fractional two-parameter Laplacian. Int. J. Math. Math. Sci.. 2010:Art. ID 541934, 18.
A class of index transforms generated by the Mellin and Laplace operators. J. Math. Anal. Appl.. 2013;403:333-343.
Certain isometries related to the bilateral Laplace transform. Math. Model. Anal.. 2006;11:331-346.
On the $L_p$-theorems for index transforms. S\=urikaisekikenky\=usho Kōky\=uroku. 1995:72-83.Edit
On the curious series related to the elliptic integrals. The Ramanujan Journal. 2018;45(3):797-815.
On a progress in the Kontorovich-Lebedev transform theory and related integral operators. Integral Transforms Spec. Funct.. 2008;19:509-534.
The Kontorovich-Lebedev transform and its convolution. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:84-119.Edit
On the least values of $L_p$-norms for the Kontorovich-Lebedev transform and its convolution. J. Approx. Theory. 2004;131:231-242.
[2007-16] On a progress in the Kontorovich-Lebedev transform theory and related integral operators .
Corrigendum to the note ``The Fourier-Stieltjes transform of Minkowski's $?(x)$ function and an affirmative answer to Salem's problem'' [C. R. Acad. Sci. Paris, Ser. I 349 (11–12) (2011) 633–636] [\refcno 2817381]. C. R. Math. Acad. Sci. Paris. 2012;350:147.
Index transforms associated with products of Whittaker's functions. J. Comput. Appl. Math.. 2002;148:419-427.
[2010-11] Multidimensional Kontorovich-Lebedev transforms .
$L_2$-interpretation of the Kontorovich-Lebedev integrals. Int. J. Pure Appl. Math.. 2008;42:99-110.
Integral equations and convolutions associated with transformations of Kontorovich-Lebedev type. Differentsial\cprime nye Uravneniya. 1993;29:1272-1284, 1288.Edit
On Parseval equalities and boundedness properties for Kontorovich-Lebedev type operators. Novi Sad J. Math.. 1999;29:185-205.Edit
Convolution operators related to the Fourier cosine and Kontorovich-Lebedev transformations. Results Math.. 2009;55:175-197.Edit
The Kontorovich-Lebedev transformation on Sobolev type spaces. Sarajevo J. Math.. 2005;1(14):211-234.